# SDR DALA2015021701389

- Difficulty date: February 16, 2015
- Submitted: February 18, 2015
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- Aircraft time: 62,888 hours, 46,355 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINKS AT RT MAIN FUEL TANK ACCESS PLATES NR 1466 C OUT OF LIMITS. ACCESS PLATE WAS REPLACED.  DRIPLESS FUEL WAS REMOVED AND INSTALLED IAW AMM 28-40-02. ACCESS PLATE 1466 WAS INSTALLED IAW AMM 28-00-00.
